# SDR ASAA2017062421183

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,804 hours, 11,144 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT8378F
- Condition: Failed
- Location: Nr 2 Fuel
- Part time: 50 hours, 23 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION NR 2 ENGINE FUEL FILTER BYPASS ILLUMINATED. STAYED ON FOR ABOUT 15 MINUTES. ACFT GROUNDED.   ON ARRIVAL, THE NR 2 ENGINE FUEL BYPASS LIGHT NOT ILLUMINATED.  REMOVED AND REPLACED THE FILTER, NO CONTAMINATION NOTED ON FILTER AND LEAK CHECKED GOOD IAW AMM 73-11-02-000-801.  PERFORMED EEC BITE CHECK AND FOUND FUEL FILTER SIGNAL DISAGREE AND EEC TEST PASSED IAW AMM 73-21-00.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01. OPS CHECKED GOOD.
